Do you want to know what your investment will be? We are celebrating our 10 year anniversary with a sale. Use the special code ‘sale10’ to get 10% off all offerings.

Help your team break through doubt, fear and limiting beliefs.

This 90 Minute – 1/2 Day workshop will help your team breakthrough their fears and envision their desired future. There is an optional Board Breaking Experience that participants can voluntarily choose to participate in. Participants will learn about the psychology of fear and breaking through that fear by adjusting their mindset. Even if they choose not to participate in the optional Board Breaking Experience participants their will be a lot to learn and activate with mindset, confidence and action taking. The optional Board Breaking and Firewalking Experience will be at the very end of the workshop.
 
Our Fear Breakthrough Process© includes identifying negative patterns of self-talk and uncovering limiting stories and where they come from. We will lead you through a journey of breaking out of your familiar zone and creating new empowering beliefs. We will motivate and inspire your group as we incorporate The Ultimate Goal Setting and Envisioning Process©.

This Breakthrough Corporate Training Course will include the following outcomes for your team:

• Identify and articulate limiting beliefs
• Learn how to look beyond what is considered possible when setting goals
• Learn practical ways to break through fear and limiting beliefs
• Harness the power of the team to build strength and belief
• Learn about the keys to create an abundance mindset and to awaken the wild lion within.

This workshop is accompanied by interactive workshop sessions that are customised to your team. Experienced leaders, Scott Epp and Luke Ashcroft will help participants and teams uncover the barriers and challenges that are keeping them from reaching new levels. Our system includes uncovering the challenges with your negative self-talk, identifying where your limiting stories came from. We will lead you through a journey of breaking out of your familiar zone and creating new empowering beliefs. This way we will have gained a lot of ground and the board breaking aspect of the workshop will become a powerful metaphor for positive change for you and your team.

 

Proposed Schedule – Session topics, start time can be discussed.

 

Luke Ashcroft and team arrive between 11:00am to set up.

 

Introductory Talk – 1:00 pm – 1:15 pm (15 Mins)
Fear Breakthrough Process© – 1:15 – 1:45 pm (30 Mins)
The process starts by teaching and coaching through our Fear Breakthrough Process©. We will lead each member of your group to understand the psychology of fear and limiting self-beliefs. Each participant will identify the limiting beliefs, fears and barriers that are holding them back from achieving their potential.

 

The Palace of Possibilities – Overcoming Limiting Beliefs© – (1:45 pm – 2:30 pm (30 Mins)
Possibilities are everywhere, but you may have found that your current idea of what is possible is holding you back.
This breakthrough session focuses on the limiting stories that we tell ourselves and a proven process to break the limiting patterns and stories and replace them with new empowering patterns and stories. This session will inspire you to breakthrough to new levels with your mindset and raise the standard of what you believe is possible.

 

The Ultimate Goal Setting and Envisioning Process© – 1:45 pm – 2:15 pm (30 Mins)
This process incorporates visualisations, coaching and pragmatic steps to establish the priority goals that will help you breakthrough to new levels. You will have a workbook where you can write your goals and vision.

 

Awaken the Wild Lion Within – (2:15 pm – 2:30 pm (15 Mins)
Do you ever feel like you are a caged zoo lion? You have all the food and medical attention and resources but you do have your freedom, unity, courage, ferocity and wildness! This riveting session leads you to uncover the areas of your life where you are playing safe. You will learn the 7 Powerful Keys to Create your Abundance Mindset© and you will awaken the wild lion within and experience the truth of who you are and the potential of who you will be.

 

Science of Board Breaking and Safety Talk – (2:30 pm – 2:45 pm) (15 Mins)
We will explain the science of Board-Breaking and give a safety talk. This talk is mandatory for anyone who chooses to participate in the Board Breaking Activity.

 

The Optional Board Breaking Activity – (2:45 – 3:00 pm) (15 Mins)
In this optional activity Luke will lead your team through a board breaking experience. Participants absolutely are told about the dangers and risks and they must have signed a Voluntary Release Form. Each team member will write their limitations, fears and barriers on a solid martial arts board. After leading your team through a process of uncovering new and empowering beliefs we ask them to write those on the back of the board. Next, it is time to teach your team the physical skills to break a wooden board with their bare palm! We take skills and strategies from various martial arts to show your team how to harness their strength and focus it on breaking the board. Action time! Every team member gets the chance to break through their wooden board. This builds an amazing sense of camaraderie and excitement in the team as they witness their friends and colleagues smashing through their fears and limitations. Our experience culminates with writing down our action steps and strategies, personally and as a team, to breakthrough our fears and limiting beliefs.

 

Takeaways and Celebration – 3:00 pm – 3:15 pm (15 Mins)
We will celebrate our success together and encourage each other on our individual and collective journeys together. We will then activate steps to implement the change that we experienced!

Training Options

We will lead this workshop as a solo event. You may also inquire about our dozens of other experiential team-building activities. These team activities can be led in conjunction with one of our other training options. This experience can be conducted indoors or outdoors and we could run it in groups of virtually any size. If you want an even more intense breakthrough experience then enquire with us to learn about The Breakthrough Firewalking Experience© that Luke Ashcroft leads.

 

90 Min – 1/2 Day : It is possible to run this experience in 90 minutes. In a 1/2 day we would have to incorporate other team building, leadership, motivation, communication elements with the experience.
1 Day: Fear and Board Breakthrough Experience© will last for a 1/2 day with one of our other courses taught for the other 1/2 day.

Do you want to know what your investment will be? We are celebrating our 10 year anniversary with a sale. Use the special code ‘sale10’ to get 10% off all offerings.